It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • cozaar side effect question

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-09-2006, 11:25 AM   #1
    reciprocator
    Newbie
    (male)
     
    reciprocator's Avatar
     
    Join Date: Mar 2006
    Posts: 2
    reciprocator HB User
    cozaar side effect question

    Hi,

    This is my first post and it is a very typical, I presume, for the newcomers.

    I have a mildly elevated BP, between 140/90 - and 145/95 with no meds. I get a head ache as soon as I cross 90.
    I have been given cozaar and atenolol regiment to control it while changing my life style to do the “long term” fix. Cozaar gives me anxiety, elevated pulse and a funny taste in my mouth once I get to 50 MG a day (even with a split doze). It does it even with a lower doze once it accumulates in my system (lets say, two week of taking it). This is not in the drug's profile. Hence, I am confused - it is supposed to be a low side effects medication.

    My BP got actually worse due to the elevated anxiety and stress levels.

    Anyone with similar experience?

    Thank you in advance.

     
    Sponsors Lightbulb
       
    Old 03-09-2006, 02:16 PM   #2
    Lenin
    Senior Veteran
    (male)
     
    Lenin's Avatar
     
    Join Date: Nov 2004
    Posts: 8,456
    Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
    Re: cozaar side effect question

    reciprocator,
    I've never noticed any odd tastes from Cozaar and it lowers my pusle rate.

    If it's not helping a lot with your BP (it ISN'T a strong drug) why not deep six it and give a try with a diuretic or an ACE inhibitor. It's too expensive especially if it;s not pulling its weight.

    Often if losartan doesn't work, it's a good indication that a diuretic will.

     
    Old 03-10-2006, 05:52 AM   #3
    reciprocator
    Newbie
    (male)
     
    reciprocator's Avatar
     
    Join Date: Mar 2006
    Posts: 2
    reciprocator HB User
    Re: cozaar side effect question

    Thank you, Lenin. Your guidance is appreciated. I'll let you know what happens.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Taking COZAAR for High BP, side effect of med "helps" me... TAC54 Muscular Dystrophy 1 06-12-2008 04:56 AM
    Cozaar and side effects Clarie1 High & Low Blood Pressure 5 03-04-2008 09:02 PM
    Lenin, Cozaar HCTZ Question Exegesis High & Low Blood Pressure 7 05-25-2007 12:41 PM
    Cozaar side effect? Exegesis High & Low Blood Pressure 5 03-19-2007 02:12 PM
    Question on Cozaar Gram4 High & Low Blood Pressure 6 10-02-2006 09:50 AM
    Cozaar and Avapro question Sister High & Low Blood Pressure 13 05-20-2006 04:36 AM
    Ziac, Cozaar and now Atacand. I'm depressed cartner High & Low Blood Pressure 8 09-09-2005 05:15 AM
    Cozaar Cough?? jv109 High & Low Blood Pressure 22 07-24-2005 09:39 PM
    Altace Vs Cozaar???? STEVEN138 Heart Disorders 3 12-17-2004 05:36 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:20 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!